Arkansas, 2011Tornadoes and Hail in Arkansas, April 4, 2011
April 4, 2011 · NWS SHV · 17 events in 6 counties and zones
S. driving a cold front southeast into the Four State Region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $2.3 million
- Crop damage
- None recorded
- Events
- 17
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level short wave move from west to east across the Central Plains states of the U.S. driving a cold front southeast into the Four State Region. Strong to severe thunderstorms formed in the unstable air mass ahead of the cold front. The front and at least 3 lines of thunderstorms moved through the Four State Region from west to east during the day. Strong low level shear in the atmosphere allowed some thunderstorms to rotate, producing tornadoes with damaging straight line winds producing downbursts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 4, 6:59 AM CST, 1 minute earlier.
Area forecast discussion, Apr 4, 6:59 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
759 AM CDT MON APR 4 2011
.UPDATE...
TO ADD EAST AND NORTHEAST TEXAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND SOUTHWEST AND SOUTH CENTRAL ARKANSAS COUNTIES INTO
WATCH NUMBER 90 IN EFFECT UNTIL 3 PM CDT. MC CURTAIN COUNTY IN
SOUTHEAST OKLAHOMA CONTINUED IN SEVERE THUNDERSTORM WATCH NUMBER
87 VALID UNTIL 11 AM CDT.
&&
.DISCUSSION...
COLD FRONT CONTINUED TO MARCH TO THE SOUTHEAST AS UPPER TROUGH
SWINGS TO THE EAST SENDING SHOWERS AND THUNDERSTORMS TO THE EAST AND
NORTHEAST ACROSS THE FOUR STATE REGION. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 41 70 47 77 / 80 10 0 0 0
MLU 77 40 69 44 77 / 80 20 0 0 0
DEQ 67 33 69 42 75 / 70 10 0 0 0
TXK 71 37 70 45 76 / 80 10 0 0 0
ELD 72 38 70 44 77 / 80 10 0 0 0
TYR 73 40 72 49 77 / 80 10 0 0 0
GGG 73 40 72 47 77 / 80 10 0 0 0
LFK 76 41 75 46 79 / 80 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
06Hazardous weather outlook, Apr 4, 5:00 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT MON APR 4 2011
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041700-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CDT MON APR 4 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL
LOUISIANA...SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
STRONG SOUTHERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH...CAN
BE EXPECTED EARLY THIS MORNING ACROSS THE FOUR STATE REGION. THE
WINDS WILL BE ASSOCIATED WITH A STRONG PRESSURE GRADIENT BETWEEN
SURFACE LOW PRESSURE EXTENDING FROM THE UPPER MID WEST INTO THE
SOUTHERN PLAINS AND HIGH PRESSURE ACROSS THE GULF COAST STATES. A
COLD FRONT WILL BE PASSING THROUGH THE REGION DURING THE DAY WITH
THE WINDS SHIFTING TO THE NORTHWEST TO NORTH...AND REMAINING
STRONG WITH SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH. AN
UPPER LEVEL STORM SYSTEM WILL BE MOVING ACROSS THE CENTRAL
SECTIONS OF THE COUNTRY TODAY WITH THE SOUTHERN END OF THE
TROUGH AXIS SENDING THE COLD FRONT SOUTHEAST ACROSS THE AREA.
SHOWERS AND STRONG TO SEVERE THUNDERSTORMS WILL BE DEVELOPING
ALONG AND AHEAD OF THE BOUNDARY AS IT ADVANCES...AFFECTING
SOUTHEAST OKLAHOMA...AND ADJACENT SECTIONS OF NORTHEAST TEXAS
AND SOUTHWEST ARKANSAS EARLY TO MID MORNING...FOLLOWED BY PARTS OF
SOUTH CENTRAL ARKANSAS...NORTHWEST LOUISIANA...AND EAST TEXAS NEAR
MID DAY...AND THE REMAINING SECTIONS OF SOUTH CENTRAL ARKANSAS...
PARTS OF NORTHWEST AND NORTH CENTRAL LOUISIANA...AND LOWER SECTIONS
OF NORTHEAST TEXAS IN THE AFTERNOON. ISOLATED SEVERE THUNDERSTORMS
WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS
WILL OCCUR EARLY MORNING TO MID MORNING...WITH A GREATER CHANCE
OF LARGE HAIL...STRONG AND DAMAGING WINDS...ISOLATED
TORNADOES IN THE LATE MORNING TO AFTERNOON ACROSS SOUTH
CENTRAL ARKANSAS INTO NORTH LOUISIANA...AND PARTS OF LOWER
EAST TEXAS. BY LATE AFTERNOON THE CHANCE FOR SEVERE
THUNDERSTORMS WILL BE VERY LOW SINCE THE FRONT WILL CLEAR THE
FORECAST AREA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AND DURING NEXT WEEKEND...AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE REGION. NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...STORM SPOTTER NETWORKS...AND
AMATEUR RADIO OPERATORS...MAY BE NEEDED ACROSS SOUTHEAST
OKLAHOMA AND ADJACENT SECTIONS OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS...AND EXTREME NORTHWEST LOUISIANA THIS MORNING...
AND FOR SOUTH CENTRAL ARKANSAS INTO NORTHWEST AND NORTH CENTRAL
LOUISIANA...AND EAST AND LOWER SECTIONS OF NORTHEAST TEXAS FROM MID
MORNING TO THE AFTERNOON. ACTIVATION WILL NOT BE REQUIRED FOR TONIGHT
DUE TO THE RAPID MOVEMENT OF THE COLD FRONT OUT OF THE AREA.
06
In the hours before
Special weather statement, Apr 4, 1:53 AM CST, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CDT MON APR 4 2011
ARZ050-OKZ077-040900-
MCCURTAIN-SEVIER-
253 AM CDT MON APR 4 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
INCLUDING THE FOLLOWING LOCATIONS...
BROKEN BOW...
AT 251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES NORTHWEST OF BROKEN BOW...OR
34 MILES WEST OF DE QUEEN...MOVING EAST AT 65 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.Local storm report, Apr 4, 5:38 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL 1 E IDABEL 33.90N 94.80W
04/04/2011 E0.25 INCH MCCURTAIN OK LAW ENFORCEMENT
&&
LFRANTZLocal storm report, Apr 4, 6:33 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
733 AM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 AM HAIL BOGATA 33.47N 95.21W
04/04/2011 E1.75 INCH RED RIVER TX LAW ENFORCEMENT
MARBLE TO GOLF BALL IN BOGATA, BOGATA PD
&&
LFRANTZEvent by event
10 thunderstorm wind, 6 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Little River
- When
- April 4, 7:00 AM CST to 7:05 AM CST
- Where
- Little River County, Ashdown
- Measured
- 91 kt (105 mph) estimated gust
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.670, -94.130
A downburst occurred on the southwest side of Ashdown which resulted in numerous trees and powerlines to be snapped in the town of Ashdown. As many as 50 county and city roads were closed in Little River County from the damaging winds which started approximately 8AM west of Ashdown. In the town of Ashdown trees were noted to point NE and N away from the downburst region very indicative of a strong straight line wind. Damage included numerous homes and businesses as well as a school. Very little structural damage occurred from the wind alone. Most of the damage was the result of falling trees. Maximum winds are estimated at 95-105 mph.
Thunderstorm Wind, Little River
- When
- April 4, 7:10 AM CST
- Where
- Little River County, Ashdown
- Measured
- 83 kt (96 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 33.670, -94.130
Numerous trees were downed in Ashdown, Arkansas with many roads blocked. Damage was in a divergent pattern...indicative of a downburst and confirmed by National Weather Service storm survey teams. Many roads were blocked by fallen trees across town.
Tornado, Little River
- When
- April 4, 7:10 AM CST to 7:15 AM CST
- Where
- Little River County, 1.96 mi SSW of Peytonville to 1.94 mi WNW of Millwood
- Rating
- EF1
- Path length
- 4.84 mi
- Path width
- 150 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.675, -94.096
The National Weather Service conducted a storm survey in Little River County Arkansas and concluded that the bulk of the storm damage was the result of a downburst and straight line winds. However further investigation of the damage area southeast of Ashdown indicate damage from an EF1 tornado. The tornado touched down at around 8:10 AM, on the southeast side of Ashdown along Hwy 32. The tornado snapped and uprooted trees along CR 700 where a metal building with steel beam frame was completely destroyed. Tornado evidence is more conclusive east of this area where trees were uprooted and snapped along a convergent path. The tornado continued east south of hwy 32 snapping more trees and collapsing a carport. The tornado crossed CR 35 snapping a few trees before lifting. Maximum winds are estimated at 95-105 mph.
Hail, Columbia
- When
- April 4, 7:36 AM CST
- Where
- Columbia County, 1.15 mi W of Waldo
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 33.350, -93.300
Tornado, Hempstead
- When
- April 4, 7:38 AM CST to 7:41 AM CST
- Where
- Hempstead County, 2.29 mi NNE of Hope to 2.99 mi SE of De Ann
- Rating
- EF1
- Path length
- 3.89 mi
- Path width
- 100 yd
- Property damage
- $300,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.701, -93.586
The National Weather Service conducted a storm survey in Hempstead County Arkansas and found evidence of an EF1 tornado north of Hope. The tornado first touched down along CR 248 where 9 out of 10 chicken houses lost their roofs several trees were snapped and an tractor trailer was flipped over. The tornado continued north east crossing CR 211 where several trees were snapped or uprooted and metal roofing was peeled from a barn. Maximum winds are estimated at 85-95 mph.
Tornado, Hempstead
- When
- April 4, 7:40 AM CST to 7:42 AM CST
- Where
- Hempstead County, 1.16 mi NNE of Dunlap to 0.69 mi ESE of Deaneyville
- Rating
- EF2
- Path length
- 1.84 mi
- Path width
- 200 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.865, -93.521
The National Weather Service conducted a storm survey in northern Hempstead County Arkansas and concluded that storm damage was the result of an EF2 tornado. The tornado touched down at around 8:40 AM east of the town of Blevins near a chicken farm. Four large chicken houses were completely destroyed and hundreds of chickens killed. A small trailer on the south side of the chicken houses used as an office for the farm was picked up and thrown 20 yards north into one of the chicken houses. The occupant inside the trailer sustained minor injuries. Another worker on the farm also sustained minor injuries. Metal debris was found up to 3 miles east from the farm. The tornado continued east crossing CR 45. Numerous trees were snapped along a treeline south of hwy 371 as the tornado paralleled the hwy. The tornado lifted near CR 17 in Nevada County Maximum winds are estimated at 115-120 mph.
Thunderstorm Wind, Hempstead
- When
- April 4, 7:41 AM CST
- Where
- Hempstead County, 0.57 mi E of Dotson
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -93.590
Numerous trees were downed one half mile off of Hwy. 195 east of McCaskill, Arkansas.
Thunderstorm Wind, Hempstead
- When
- April 4, 7:42 AM CST to 7:47 AM CST
- Where
- Hempstead County, 2.37 mi NNW of Rocky Mound
- Measured
- 83 kt (96 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.700, -93.550
A downburst occurred northeast of where the tornado track ended along cr 53. Numerous trees were snapped and uprooted blocking the road. A small pen was damaged east of cr 53. All of the trees in this area were pointing outward away from where the downburst occurred approximately 200 yards west of cr 53. Maximum winds are estimated at 95-105 mph.
Thunderstorm Wind, Hempstead
- When
- April 4, 7:45 AM CST
- Where
- Hempstead County, 2.87 mi W of Camp Spg
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.750, -93.900
A tree was downed in the community of Brightstar, Arkansas along Hwy. 160.
Thunderstorm Wind, Nevada
- When
- April 4, 7:48 AM CST
- Where
- Nevada County, 0.57 mi E of Dian
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $200,000
- Reported by
- Emergency Manager
- Coordinates
- 33.800, -93.390
Damage was reported to a residence and several chicken houses off CR. 23. Numerous county roads were blocked due to downed trees.
Thunderstorm Wind, Nevada
- When
- April 4, 7:48 AM CST
- Where
- Nevada County, 2.15 mi SSE of Dian
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $250,000
- Reported by
- Emergency Manager
- Coordinates
- 33.770, -93.390
Five homes were damaged, three of those by downed trees just south of Prescott near Emmet, close to Hwy. 53 and Hwy. 24.
Thunderstorm Wind, Nevada
- When
- April 4, 7:48 AM CST
- Where
- Nevada County, 2.82 mi NNE of Dian
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.840, -93.390
Powerlines were downed along with large oak trees across the extreme northern portion of Nevada County.
Tornado, Miller
- When
- April 4, 7:50 AM CST to 7:54 AM CST
- Where
- Miller County, 1.8 mi NNW of Ft Lynn to 2.99 mi E of Boggy
- Rating
- EF1
- Path length
- 2.63 mi
- Path width
- 150 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.195, -93.889
The National Weather Service conducted a storm survey in Miller County Arkansas and concluded that storm damage was the result of an EF1 tornado. The tornado touched down at around 8:50 AM, south of Fouke AR along county road 7 snapping a few trees. The tornado continued east crossing old HWY 71 snapping more trees and a home sustained minor damage. The tornado crossed 549 and intensified snapping more trees into a clear convergent path west of county road 9 in a pasture. Trees also fell on a home puncturing the roof 3 people were home at the time but sustained no injuries. A large storage building behind the home was destroyed. More trees were snapped and uprooted northeastward crossing CR 9. Maximum winds are estimated at 100-110 mph.
Thunderstorm Wind, Nevada
- When
- April 4, 8:15 AM CST
- Where
- Nevada County, Emmet
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.720, -93.470
Numerous trees were downed in the community of Emmet, Arkansas. Tim roofs were removed from storage facilities.
Tornado, Columbia
- When
- April 4, 8:28 AM CST to 8:29 AM CST
- Where
- Columbia County, 2.27 mi NNW of Box Spgs to 1.94 mi N of Box Spgs
- Rating
- EF1
- Path length
- 0.89 mi
- Path width
- 75 yd
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.281, -93.383
The National Weather Service conducted a storm survey in Columbia County Arkansas and concluded that storm damage was the result of an EF1 tornado. The tornado touched down at around 9:28 AM, south of Waldo AR along county road 153 ripping off tin from a small barn. A home east of CR 153 sustained minor roof damage and the adjacent garage sustained minor roof damage and some structural damage. The tornado continued east southeast crossing CR 148 where several trees were snapped and uprooted. A home sustained minor roof damage and a small shed had half of its roof torn off. Further east several trees were snapped and uprooted in a field and a abandoned home had portions of its roof torn off and thrown southeast. The tornado lifted on the south side of cr 148. Maximum winds are estimated at 85-90 mph.
Thunderstorm Wind, Columbia
- When
- April 4, 8:36 AM CST
- Where
- Columbia County, 0.58 mi W of Magnolia
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 33.270, -93.240
Numerous fallen trees resulted in damage to a mobile home and a residence at the 600 block of CR. 148 near Magnolia.
Tornado, Union
- When
- April 4, 9:12 AM CST to 9:13 AM CST
- Where
- Union County, 0.32 mi ESE of Norphlet to 1.56 mi E of Norphlet
- Rating
- EF1
- Path length
- 1.28 mi
- Path width
- 100 yd
- Property damage
- $150,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.318, -92.665
The National Weather Service conducted a storm survey in Union County Arkansas and concluded that storm damage was the result of an EF1 tornado. The tornado touched down at around 10:12 AM, in the town of Norphlet. An old gas station cover was blown down and several trees were snapped along Black street eastward across Hayes St. Some minor roof damage occurred to homes along Hayes street. The tornado continued eastward crossing N Tate Road where a carport collapsed on a vehicle and several trees were snapped or uprooted. The tornado continued along the south side of Tate Road snapping trees and peeling shingles from several homes. The tornado lifted east of a pasture where several hardwood and softwood trees were snapped or uprooted. A small metal outbuilding suffered structural damage as well. Maximum winds are estimated at 90-100 mph.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, April 4 to 5, 20115 deaths · 3 injured · $16 million · EF2 · 107 events
- Hail and Damaging Winds in Georgia, April 4 to 5, 20112 deaths · 2 injured · $1.5 million · 1.75 in hail · 25 events
- Tornadoes and Flash Flood in Mississippi, April 4, 20111 death · $6.5 million · EF1 · 66 events
- Tornadoes and Hail in Kentucky, April 4, 20119 injured · $3.0 million · EF2 · 15 events
- Hail and Damaging Winds in North Carolina, April 4 to 5, 20111 death · $1.1 million · 1.25 in hail · 39 events
- Tornadoes and Hail in Louisiana, April 4, 20111 injured · $4.8 million · EF2 · 17 events
- Tornadoes and Hail in Tennessee, April 4, 20112 injured · $2.0 million · EF1 · 69 events
- Tornadoes and Hail in Kentucky, April 4, 20112 injured · $774,000 · EF1 · 79 events
- Tornado and Hail in Arkansas, April 4, 20113 injured · $1.8 million · EF1 · 44 events
- Hail and Damaging Winds in Tennessee, April 4, 20111 death · 1 in hail · 19 events
- Tornadoes and Hail in Louisiana, April 4, 2011$325,000 · EF2 · 8 events
- Flash Flood and Hail in Alabama, April 4, 2011$291,000 · 1.75 in hail · 91 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 282669, 282620, 282671, 282624, 282673, 282676, 282626, 282675, 282622, 282631, 282638, 282639, 282677, 282621, 282678, 282634, 282679.